Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hep ci based on previous response to my question
May 8, 2013

In late 90s, I was diagnosed with HEP C virus and had a liver biopsy in 2001 that was stage 2, grade 2 and then later 2002 into 2003, I had 11 months of peg-intron treatment. While in treatment, all viral loads were undetectable. Once treatment ended, the viral load returned and was considered a relapse.

I had another biopsy in 2006 which showed stage 1, grade 1 which indicated a reversal from the original biopsy. I am not a candidate for a second interferon treatment, but would like to do the incivik treatment when available.

Do you recommend that and could you tell me what the HI indicates next to the numbers i sent you earlier numbers? All my enzymes have been and continue to be normal.

thank you for your quick response to my previous question. it was very helpful.

Response from Dr. Taylor

I would like to help, I do not have your earlier question with HI. I am not sure what you mean by this. Feel free to send this information.

Liver enzymes do not always tell us about scarring in the liver from hepatitis C. So, normal liver enzymes are not enough to go on. How are your platelets, albumin, bilirubin? Do you also have HIV? Hepatitis B?

It has been 7 years since your last biopsy so I would talk with your doctor about her/his impression of how much scarring there is in your liver and whether you should be treated now or wait for better, easier therapies.



Previous
meaning hepatitis b test report.
Next
Hepatitis c genotype 1a treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement